# SDR 7C7A2017101300337

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 36,931 hours, 39,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320106197
- Condition: Damaged
- Location: Bs 332
- Part time: 36,931 hours, 39,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AT BS 322 AND BETWEEN STRINGERS 29R AND 30R.  REPAIRED IAW ECO 008.53-17.29.
